Alert archive / Florida / Coastal Flood Statements in 2015

Coastal Flood Statement 9, NWS Key West, FL

October 15, 2015Monroe County, Florida

NWS Key West, FL issued this coastal flood statement at Oct 15, 2015, 4:40 PM EDT for Monroe County, Florida. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2015, 4:40 PM EDT (20:40 UTC)
Expired
Oct 17, 2015, 12:00 PM EDT
In force
43 hr
Issued by
NWS Key West, FL

County Monroe County, FL

The radar

The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1833 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WHUS42 KKEY 152040
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
440 PM EDT THU OCT 15 2015

FLZ076-160445-
/O.CAN.KKEY.CF.Y.0003.000000T0000Z-151015T2200Z/
/O.NEW.KKEY.CF.S.0009.151015T2040Z-151017T1000Z/
MONROE UPPER KEYS-
440 PM EDT THU OCT 15 2015

...COASTAL FLOOD ADVISORY IS CANCELLED...

...HIGHER THAN NORMAL TIDES WILL STILL PERSIST IN FLORIDA BAY...

* COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER KEYS
  AT TIME OF HIGH TIDE AGAIN OVERNIGHT AND AGAIN DURING FRIDAY
  MORNING IN FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD
  SOUNDS. WATER LEVELS WILL AVERAGE LESS THAN A FOOT ABOVE THE
  PREDICTED HIGH TIDES.

* TIMING...OBSERVED WATER LEVELS CONTINUE TO SHOW A DOWNWARD TREND
  DURING THE LAST FEW DAYS. HOWEVER...WATER LEVELS ALONG FLORIDA BAY
  ARE STILL ELEVATED...REGARDLESS OF THE TIDAL CYCLE FOR AT LEAST
  ANOTHER DAY OR TWO. MINOR COASTAL FLOODING LIKELY WILL END BY SATURDAY
  OR SUNDAY...WITH THE ONSET OF STRONGER NORTHEAST TO EAST BREEZES.

* IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE 
  LOWEST ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...
  AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

&&

$$

FUTTERMAN
3 follow-up statements
035 
WHUS42 KKEY 161013
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
613 AM EDT FRI OCT 16 2015

FLZ076-162100-
/O.CON.KKEY.CF.S.0009.000000T0000Z-151017T1000Z/
MONROE UPPER KEYS-
613 AM EDT FRI OCT 16 2015

...HIGHER THAN NORMAL TIDES WILL STILL PERSIST IN FLORIDA BAY...

* COASTAL FLOODING...ISOLATED COASTAL FLOODING WILL PERSIST IN THE
  UPPER KEYS AT TIME OF HIGH TIDE AGAIN TODAY AND TONIGHT IN FLORIDA
  BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL
  AVERAGE LESS THAN A FOOT ABOVE THE PREDICTED HIGH TIDES.

* TIMING...OBSERVED WATER LEVELS CONTINUE TO SHOW A DOWNWARD TREND
  DURING THE LAST FEW DAYS. HOWEVER...WATER LEVELS ALONG FLORIDA BAY
  ARE STILL ELEVATED...REGARDLESS OF THE TIDAL CYCLE FOR AT LEAST
  ANOTHER DAY OR TWO. MINOR AND ISOLATED COASTAL FLOODING LIKELY WILL
  END THIS UPCOMING WEEKEND...WITH THE ONSET OF STRONGER NORTHEAST
  TO EAST BREEZES.

* IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE
  LOWEST ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND
  SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED.

&&

$$

KN
459 
WHUS42 KKEY 162100
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
500 PM EDT FRI OCT 16 2015

FLZ076-171600-
/O.EXT.KKEY.CF.S.0009.000000T0000Z-151017T1600Z/
MONROE UPPER KEYS-
500 PM EDT FRI OCT 16 2015

...MINOR COASTAL FLOODING PERSISTS IN THE UPPER KEYS...

* COASTAL FLOODING...COASTAL FLOODING WILL PERSIST WITHIN THE BAYSIDE
  COMMUNITIES OF THE UPPER KEYS TONIGHT AND SATURDAY MORNING. WATER
  LEVELS WILL AVERAGE AROUND A FOOT ABOVE THE PREDICTED TIDES.

* TIMING...OBSERVED WATER LEVELS CONTINUE TO SHOW A SLOW DOWNWARD
  TREND...HOWEVER...LEVELS REMAIN ELEVATED ACCORDING TO NDBC GAUGES
  IN FLORIDA BAY. MINOR COASTAL FLOODING WILL LIKELY ABATE THIS
  WEEKEND WITH THE ONSET OF STRONGER NORTHEAST TO EAST BREEZES.

* IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE 
  LOWEST ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...
  AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

&&

$$

CLR
189 
WHUS42 KKEY 171629
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1229 PM EDT SAT OCT 17 2015

FLZ076-181600-
/O.EXP.KKEY.CF.S.0009.000000T0000Z-151017T1600Z/
/O.NEW.KKEY.CF.S.0010.151017T1629Z-151018T1600Z/
MONROE UPPER KEYS-
1229 PM EDT SAT OCT 17 2015

...MINOR COASTAL FLOODING PERSISTS IN THE UPPER KEYS...

* COASTAL FLOODING...COASTAL FLOODING WILL PERSIST WITHIN THE BAYSIDE
  COMMUNITIES OF THE UPPER KEYS TONIGHT AND SATURDAY MORNING. WATER
  LEVELS WILL AVERAGE AROUND A FOOT ABOVE THE PREDICTED TIDES.

* TIMING...OBSERVED WATER LEVELS CONTINUE TO SHOW A SLOW DOWNWARD
  TREND...HOWEVER...LEVELS REMAIN ELEVATED ACCORDING TO NDBC GAUGES
  IN FLORIDA BAY. MINOR COASTAL FLOODING WILL LIKELY ABATE WITH THE
  ONSET OF STRONGER NORTHEAST TO EAST BREEZES.

* IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE 
  LOWEST ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW... 
  AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

&&

$$

FUTTERMAN

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 15, 3:00 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Oct 15, 3:00 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
300 PM EDT THU OCT 15 2015

.DISCUSSION...IN THE MIDDLE AND UPPER LEVELS...(700-200 MB)...LATEST
AVAILABLE IR SATELLITE IMAGERY OVERLAID WITH MODEL STREAMLINE
ANALYSIS AS OF 200 PM DEPICTS AN EXPANSIVE SYNOPTIC SCALE LOW
AMPLITUDE MID AND UPPER TROUGH ACROSS THE BREADTH OF THE EASTERN TWO
THIRDS OF THE CONUS. AN UPPER DISTURBANCE IS STILL AT THE BASE OF
THIS TROUGH OVER THE WESTERN GULF. AN UPPER ANTICYCLONE IS PARKED
OVER THE WESTERN CARIBBEAN BASIN. AT 500 MB...MANY CENTERS OF
PVA(POSITIVE VORTICITY ADVECTION) ARE EMBEDDED WITHIN THE FLOW
UPSTREAM OVER THE GULF OF MEXICO BETWEEN THESE TWO FEATURES.

AT THE SURFACE AND IN THE LOWER TO MIDDLE LEVELS...SURFACE TO 700
MB...THE LATEST IR SATELLITE IMAGERY OVERLAID WITH MARINE AND LAND
SURFACE OBSERVATIONS AS OF 200 PM DEPICT A COLD FRONT PRESENTLY
ORIENTED FROM THE NORTHWEST ATLANTIC OFF OF EASTERN CANADA SOUTHWEST
REACHING SOUTH FLORIDA AND BECOMING A STATIONARY FRONTAL BOUNDARY.
WELL TO THE SOUTH...BROAD LOW PRESSURE TROUGHING EXTENDS FROM THE
WESTERN CARIBBEAN BASIN ACROSS THE YUCATAN TO THE SOUTHWEST GULF. TO
THE NORTH...BUILDING 1020-1025 MB SURFACE RIDGING IS ORIENTED FROM
THE APPALACHIANS TO ALABAMA.

&&

.CURRENTLY...AS OF 200 PM...SKIES ARE PARTLY TO MOSTLY CLOUDY ACROSS
THE KEYS AND ADJOINING WATERS. KEY WEST AND MIAMI RADARS SHOWS
ISOLATED SHOWERS AND THUNDERSTORMS ALONG SEABREEZE BOUNDARIES THAT
HAVE DEVELOPED OVER THE SOUTHERNMOST PORTION OF THE PENINSULA AND
THERE ARE ISOLATED SHOWERS AND A FEW THUNDERSTORMS UPSTREAM EAST OF
MIAMI DADE COUNTY. WINDS ALONG THE REEF ARE NORTHEAST TO EAST AT 10
TO 15 KNOTS. SEVERAL SHIPS IN THE FLORIDA STRAITS HAVE REPORTED
WINDS CLOSE TO 20 KNOTS IN THE FLORIDA STRAITS BUT AN ASCAT MANAGED
AT 15Z TO GET THE WESTERNMOST PORTION OF THE OUTER STRAITS AND
RECORD A SMALL AREA OF 15 TO 20 KNOTS WELL OFFSHORE.

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...INDICATIONS ARE
CONSISTENT WITH A MUCH WETTER PATTERN TO ENSUE FOR THE NEXT COUPLE
OF DAYS...ALONG WITH BREEZY CONDITIONS DEVELOPING BY LATER
TONIGHT...FRIDAY...AND SATURDAY. COMPLICATIONS OF BROAD LOWER
PRESSURE ACROSS THE CARIBBEAN BASIN AND/OR THE SOUTHWESTERN
CARIBBEAN SEA IN COMBINATION WITH A STRONG AUTUMNAL COOL RIDGE
INTENSIFYING TO OUR NORTH WILL ALLOW FOR THESE BREEZY CONDITIONS TO
BECOME WINDY CONDITIONS BY THE SECOND HALF OF THE WEEKEND...AND
CONTINUING INTO THE FIRST HALF OF NEXT WEEK. THE SURFACE FRONTAL
BOUNDARY WILL REMAIN ACROSS THE FLORIDA PENINSULA WHICH WILL ALSO
CONTRIBUTE THE LOWER LEVEL INFLOW AS WELL. AS SUCH MODEL FORECAST
SOUNDINGS ILLUSTRATE EXCEPTIONALLY DEEP MOISTURE IN THE LOWER TO MID
TROPOSPHERE.

STRONGER UPPER JET DYNAMICS GIVEN THE AFOREMENTIONED SYNOPTIC
SCENARIO LAID OUT IN THE DISCUSSION WILL EXIST OVER THE KEYS WILL
REMAIN BETWEEN THE MID AND UPPER TROUGHING OVER MUCH OF THE CONUS
AND THE UPPER ANTICYCLONE OVER THE WESTERN CARIBBEAN. ALL OF THIS
WILL CONTINUE TO PROMPT LIKELY CHANCES FOR SHOWERS..WILL PROMPT HIGH
CHANCES FOR TONIGHT...THEN LIKELY CHANCES FOR SHOWERS BEGINNING
FRIDAY...CONTINUING THROUGH UNTIL SATURDAY NIGHT. AMPLE INSTABILITY
WILL ALLOW FOR ISOLATED CHANCES FOR THUNDERSTORMS...GIVEN SOME
SHEAR...THROUGH THE COLUMN WILL REMAIN NEARLY TYPICALLY TROPICALLY
SATURATED WITH PWAT BETWEEN 2.00 AND 2.25 INCHES THROUGH SATURDAY
NIGHT...AND 1.5 TO 2.00 INCHES SUNDAY AND SUNDAY NIGHT. IT WONT BE
RAINING ALL OF THE TIME...BUT EXPECT NUMEROUS SHOWERS. AGAIN...THE
OTHER STORY WILL BE THE BREEZY TO WINDY CONDITIONS ACROSS THE
ISLANDS AND MARINE DISTRICTS...AND ANY STRONGER SHOWER OR ISOLATED
THUNDERSTORMS WILL BE MOVING FAST ENOUGH TO EASILY PRODUCE A 34 KNOT
OR GREATER WIND GUST.

SOMEWHAT DRIER AIR STILL SEEMS POISED TO REACH THE KEYS BY SUNDAY
NIGHT...MAINLY IN THE MIDDLE LEVELS...BUT MOISTURE AND INSTABILITY
REMAINS DEEP ENOUGH THAT MEDIUM TO HIGH CHANCES FOR SHOWERS AND
ISOLATED THUNDERSTORMS REMAIN IN THE GRIDS. THE STRONGEST WINDS ARE
STILL EXPECTED BY SUNDAY AND MONDAY...WITH WINDY CONDITIONS. THIS
WILL BE DUE TO INDICATIONS OF LOWER PRESSURE MOVING OUT WELL TO OUR
WEST...OUT OF THE WESTERN CARIBBEAN AND/OR SOUTHWESTERN GULF OF
MEXICO. A SURFACE BOUNDARY MAY OOZE THROUGH MONDAY...ALLOWING FOR
DEWPOINTS TO SLIDE INTO THE 60S FOR EARLY NEXT WEEK.
NEVERTHELESS...THE PATTERN STILL LOOKS UNSETTLED BECAUSE THE SURFACE
BOUNDARY APPEARS TO WANT TO REMAIN IN THE NEIGHBORHOOD...TYPICAL AT
THIS TIME OF YEAR. HENCE...PRUDENCE DICTATES MAINTAINENANCE OF LOW
CHANCE FOR SHOWERS.

&&

.MARINE...WINDS AND SEAS WILL INCREASE THIS EVENING IN RESPONSE TO
THE INTENSIFYING RIDGING OVER THE CENTRAL CONUS. A SMALL CRAFT
ADVISORY FOR INCREASING WINDS IS NOW IN PLACE ACROSS THE FLORIDA
STRAITS...AND EXERCISE CAUTION WILL BE INDICATED FOR THE REST OF THE
MARINE DISTRICT FOR TONIGHT EXCEPT FLORIDA BAY...BUT A CAUTIONARY
HEADLINE WILL REMAIN IN PLACE FOR ALL WATERS FOR FRIDAY AND
SATURDAY...WITH ADVISORIES POSSIBLY IN THE STRAITS. BY SUNDAY...SMALL
CRAFT ADVISORIES ARE LIKELY ACROSS ALL WATERS THROUGH THE MIDDLE OF
THE WEEK. STAY TUNED TO THE MARINE FORECAST. PREPARE FOR
DETERIORATING RECREATIONAL BOATING CONDITIONS TONIGHT AND
FRIDAY...BECOMING HAZARDOUS THIS WEEKEND.

&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL AT EYW AND MTH THIS AFTERNOON AND THIS
EVENING. MVFR OR LOWER CONDITIONS ARE CONCEIVABLE AT EYW AND MTH
AFTER MIDNIGHT TONIGHT. THIS POSSIBILITY IS NOT GREAT ENOUGH TO
INCLUDE IN THE TERMINAL FORECASTS AT THIS TIME. MVFR OR LOWER
CONDITIONS ARE LIKELY AT EYW AND MTH FRIDAY MORNING INTO FRIDAY
AFTERNOON. SUSTAINED NORTHEAST WINDS OF 10 TO 15 KNOTS FROM JUST OFF
THE SURFACE TO ABOUT 3000 FEET WILL INCREASE TO 15 TO 20 KNOTS AFTER
MIDNIGHT TONIGHT.

&&

.CLIMATE...
ON THIS DATE IN FLORIDA KEYS WEATHER HISTORY...IN 1999...CATEGORY 1
HURRICANE IRENE MADE LANDFALL NEAR KEY WEST. SUSTAINED WINDS PEAKED
AT 79 MILES PER HOUR IN THE LOWER KEYS...WITH A MAXIMUM WIND GUST OF
102 MILES PER HOUR MEASURED AT BIG PINE KEY. FLOODING PROMPTED
OFFICIALS TO CLOSE U.S. HIGHWAY 1 FROM MILE MARKER 75 TO KEY WEST.
4.82 INCHES OF RAIN FELL AT KEY WEST INTERNATIONAL AIRPORT...SETTING
THE DAILY RECORD FOR MAXIMUM RAINFALL MEASURED IN KEY WEST ON
OCTOBER 15TH. RAINFALL RECORDS AT KEY WEST DATE BACK TO 1871.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  77  85  77  85 / 50 60 60 60
MARATHON  77  85  77  85 / 50 60 60 60

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY
     FOR GMZ052>055-072>075.

&&

PUBLIC/MARINE.........FUTTERMAN
AVIATION/NOWCASTS.....BS
DATA COLLECTION.......VICKERY

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Oct 15, 6:21 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
621 AM EDT THU OCT 15 2015

FLZ076>078-GMZ031>035-042>044-052>055-072>075-161000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
621 AM EDT THU OCT 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS TODAY AND TONIGHT. THE PRIMARY THUNDERSTORM
HAZARD WILL BE LIGHTNING.

SPORADIC COASTAL FLOODING WILL OCCUR IN LOW-LYING AREAS OF THE UPPER
FLORIDA KEYS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS FRIDAY THROUGH MONDAY NIGHT. THE PRIMARY
THUNDERSTORM HAZARD WILL BE LIGHTNING.

A SMALL CRAFT ADVISORY LIKELY WILL BE REQUIRED FOR FLORIDA KEYS
COASTAL WATERS SUNDAY NIGHT THROUGH WEDNESDAY DUE TO DEVELOPING
STRONG NORTHEAST TO EAST BREEZES AND BUILDING SEAS.

SPORADIC COASTAL FLOODING LIKELY WILL PERSIST IN LOW-LYING AREAS OF
THE UPPER FLORIDA KEYS THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KASPER

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 6:16 AM EDTCoastal Flood AdvisoryKEYMonroe10 hr
Oct 15, 4:35 PM EDTSmall Craft AdvisoryKEY5 hr

Nearby

Coastal Flood Statements in Florida, 2015Every coastal flood statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.